# SDR IPXA2018110985790

- Difficulty date: October 15, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL LANDING  INSIDE PANEL 651AB HAD CORROSION AT THE NUTPLATES.  REPAIRED T/E PANEL LANDING BETWEEN XOSP 467.342 &  XOSP 494.342  IAW SRM 57-50-02, REPAIR 10, FIGURE 201, REV 65, AND SRM 51-38-01, PAR 6 D, REV 65. MAJOR.
